Open Access
2014 Identification of the Point Sources in Some Stochastic Wave Equations
Yaozhong Hu, Guanglin Rang
Abstr. Appl. Anal. 2014(SI35): 1-11 (2014). DOI: 10.1155/2014/219876


We introduce and study a type of (one-dimensional) wave equations with noisy point sources. We first study the existence and uniqueness problem of the equations. Then, we assume that the locations of point sources are unknown but we can observe the solution at some other location continuously in time. We propose an estimator to identify the point source locations and prove the convergence of our estimator.


Download Citation

Yaozhong Hu. Guanglin Rang. "Identification of the Point Sources in Some Stochastic Wave Equations." Abstr. Appl. Anal. 2014 (SI35) 1 - 11, 2014.


Published: 2014
First available in Project Euclid: 6 October 2014

zbMATH: 07021956
MathSciNet: MR3200770
Digital Object Identifier: 10.1155/2014/219876

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI35 • 2014
Back to Top